Revista Matemática Iberoamericana

La théorie des équations différentielles p-adiques et le Théorème de la monodromie p-adique

Zoghman Mebkhout

Full-text: Open access

Abstract

In this lecture we introduce the reader to the proof of the p-adic monodromy theorem linking the p-adic differential equations theory and the local Galois p-adic representations theory.

Article information

Source
Rev. Mat. Iberoamericana, Volume 19, Number 2 (2003), 623-665.

Dates
First available in Project Euclid: 8 September 2003

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1063050169

Mathematical Reviews number (MathSciNet)
MR2023201

Zentralblatt MATH identifier
1113.12004

Subjects
Primary: 12H25: $p$-adic differential equations [See also 11S80, 14G20] 11F80: Galois representations 14F 14F30: $p$-adic cohomology, crystalline cohomology

Keywords
équations différentielles p-adiques monodromies représentations galoisiennes p-adiques corps des périodes p-adiques $(\varphi,\Gamma)$-modules exposants p-adiques polygone de Newton p-adique

Citation

Mebkhout, Zoghman. La théorie des équations différentielles p-adiques et le Théorème de la monodromie p-adique. Rev. Mat. Iberoamericana 19 (2003), no. 2, 623--665. https://projecteuclid.org/euclid.rmi/1063050169


Export citation

References

  • Berger, L.: Représentations $p$-adiques et équations différentielles. Thèse de l'Université de Paris 6, 2001.
  • Berger, L.: Représentations de de Rham et monodromie $p$-adique. Preprint daté du 14 mai 2001, 11 pages.
  • Brieskorn, E.: Die Monodromie der isolierten singularitäten von hyperflächen, Manuscripta Math. 2 (1970), 103-161.
  • Cherbonnier, F.: Représentations $p$-adiques surconvergentes. Thèse de l'Université d'Orsay, 1996.
  • Cherbonnier, F., Colmez, P-: Représentations $p$-adiques surconvergentes. Invent. Math. 133 (1998), 581-611.
  • Chiarellotto, B., Christol, G.: Overconvergent isocrystals and F-isocrystals. Comp. Math. 100, (1996), 77-99.
  • Christol, G.: Modules différentielles et Équations différentielles $p$-adiques. Queen's Paper in Pure and Applied Math. 66, Queen's University, Kingston, ON, 1983.
  • Christol, G.: About a Tsuzuki theorem. In $p$-adic functional analysis (Ioannina, 2000), 63-74. Lecture Notes in Pure and Appl. Math. 222, Marcel Dekker, 2001.
  • Christol, G., Dwork, B.: Modules différentiels sur les couronnes. Ann. Inst. Fourier 44 (1994), 663-701.
  • Christol, G., Mebkhout, Z.: Sur le théorème de l'indice des équations différentielles $p$-adiques I. Ann. Inst. Fourier 43 (1993), 1545-1574.
  • Christol, G., Mebkhout, Z.: Sur le théorème de l'indice des équations différentielles $p$-adiques II. Ann. of Math. 146 (1997), 345-410.
  • Christol, G., Mebkhout, Z.: Sur le théorème de l'indice des équations différentielles $p$-adiques III. Ann. of Math. 151 (2000), 385-457.
  • Christol, G., Mebkhout, Z.: Sur le théorème de l'indice des équations différentielles $p$-adiques IV. Invent. Math. 143 (2001), 629-672.
  • Dwork, B.: On exponents of $p$-adic differential modules. J. Reine Angew. Math. 484 (1997), 85-126.
  • Faltings, G.: Crystalline cohomology and Galois $p$-adic representations. In Algebraic Analysis, Geometry and Number Theory (Baltimore, MD, 1988), 25-80. The John Hopkings University Press, 1989.
  • Fontaine, J. M.: Sur certaine types de Représentations $p$-adiques du groupe de Galois d'un corps local. Construction d'un anneau de Barsotti-Tate. Ann. of Math. 115 (1982), 529-577.
  • Fontaine, J. M.: Représentations $p$-adiques des corps locaux. In Grothendieck Festschrift II, 249-309. Progress in Math 87, 1991.
  • Fontaine, J. M.: Le corps des périodes $p$-adiques. Astérisque 223 (1994), 59-101.
  • Fontaine, J. M.: Représentations $p$-adiques semi-stables. Astérisque 223 (1994), 113-187.
  • Fontaine, J. M.: Arithmétique des représentations galoisiennes $p$-adiques. Astérisque (2003) (à paraître)
  • Fontaine, J. M., Winterberger, J. P.: Le corps des normes de certaines extensions algébriques de corps locaux. C. R. Acad. Sci. Paris Sér. A-B 288 (1979), no. 6, 367-370.
  • Fontaine, J. M., Colmez, P. Construction des représentations $p$-adiques semi-stables. Invent. Math. 140 (2000), 1-43.
  • Grothendieck, A.: Séminaire de Géométrie Algébrique du Bois-Marie 1967-68. Groupes de Monodromie en Géométrie Algébrique. Lecture Notes in Math. 288, 1972.
  • Grothendieck, A.: Groupes de Barsotti-tate et cristaux. In Actes du Congrès Intern. Math. (Nice 1970), Tome 1, 431-436. Gauthiers-Villars, Paris, 1971.
  • Grothendieck, A., Serre, J. P.: Correspondance Grothendiek-Serre. Documents Mathématiques, Société Mathématique de France, 2001.
  • Hyodo, O., Kato, K.: Semi-stable reduction and crystalline cohomology with logarithmic poles. Astérisque 223 (1994), 221-268.
  • Katz, N.: Nilpotent connexions and the Monodromy theorem: application of a result of Turrittin. Inst. Hautes Études Sci. Publ. Math. 39 (1971), 175-232.
  • Lê, D.T.: The geometry of the monodromy theorem. In C. P. Ramanujan, a Tribute, 157-173. Tata Inst. Bombay, 1978.
  • Malgrange, B.: Le Polynôme de Bernstein d'une singularité isolée. In Fourier integral operators and partial differential equations (Colloq. Internat., Univ. Nice, Nice, 1974), 98-119. Lecture Notes in Math. 459, Springer, Berlin, 1975.
  • Malgrange, B.: Polynôme de Bernstein et cohomologie évanescente. Astérisque 101-102 (1983), 233-267.
  • Mebkhout, Z.: Sur le théorème de finitude de la cohomologie $p$-adique d'une variété affine non singulière. Amer. J. Math. 119 (1997), 1027-1081.
  • Mebkhout, Z.: $dR\Longrightarrow pst$. Lettre à J. M. Fontaine datée du 28 mai 2001.
  • Mebkhout, Z.: Analogue $p$-adique du théorème de Turrittin et le théorème de la monodromie $p$-adique. Invent. Math. 148 (2002), 319-351.
  • Milnor, J.: Singular Points of complexe hypersurfaces. Annals of Math. Studies 61, Princeton, N. J., 1968.
  • Robba, Ph.: On the index of differential operators I. Ann. of Math. 101 (1975), 280-316.
  • Robba, Ph.: Indice d'un opérateur différentiel $p$-adique IV. Cas des systèmes. Mesure de l'irrégularité dans un disque. Ann. Inst. Fourier 35 (1985), 13-55.
  • Serre, J. P., Tate, J.: Good reduction of abelian varieties. Ann. of Math. 88 (1968), 492-517.
  • Tsuji, T.: $p$-adic étale cohomology and crystalline cohomology in the semi-stable reduction case. Invent. Math. 137 (1999), 233-411.
  • Tsuzuki, N.: Finite local monodromy of overconvergent unit-root $F$-isocrystals on a curve. Amer. J. Math. 120 (1998), 1165-1190.
  • Young, T. P.: Radii of convergence and index of $p$-adic differential operators. Trans. Amer. Math. Soc. 333 (1992), 769-785.